MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 411807
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
The nurse reported that the wafer had an off-centered starter hole.The product was not used on patient.A photograph depicting the issue was received from the complainant.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Returned sample evaluation: there is a photograph associated with this case in which the reported defect can be noted.No unused returned sample was received.Conclusion summary of the related event: a complaint search performed in database by manufacturing date for the ¿starter hole off center or misaligned¿ failure mode for ats#1 and ats#2 manufacturing lines shows a decreasing trend from jun 2019 to date (cut off september 30, 2020).Based on the preliminary investigation, the most probable cause for the cases related to manufacturing process in the ats#1 and ats#2 manufacturing lines is related to machine condition.As part of the nonconformance report (ncr) actions were taken for this failure mode, which were the main factors for the reduction in the quantity of complaints per month.In addition, the root cause investigations (rci¿s) and were carried out and actions were taken for the off-center failure mode in the convex two (2) piece (ostomy) and convex two (2) piece (wct) bulks manufacturing lines.Furthermore, a nonconformance search was performed in database from 2018 to september 30, 2020, for the ¿starter hole off center or misaligned¿ failure mode for ats#1 and ats#2 manufacturing lines and as a result, no events related to this malfunction were found.Moreover, the following quality and manufacturing controls are currently in place in the ats#1 & ats#2, according to the product instructions and test methods, which contribute directly to the detection activities: ¿ manufacturing process instructions (pi21-130 - ats1 assembly and packaging / pi21-122 - ast2 assembly and packaging).1.Visual inspection to completed product ¿ 100% of units.2.Testing and inspection log ¿ dimensional verification and visual inspection looking for collar concentricity ¿ 6 samples at the beginning of the batch and each 1 hour quality test methods (tm-017 ¿ visual nonconformities laminated adhesive products / tm-014 ¿ pouch nonconformities) a quality notification was given to the quality and manufacturing personnel of the ats#1, ats#2, convex two (2) piece (ostomy) and convex two (2) piece (wct) manufacturing lines, to make them aware of the new complaints received for this failure mode (refer to attachment #3 and attachment #5 of this ncr).For everything explained above, no additional actions are required.The investigation associated with related event has been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 9618003.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key9834582
Report Number9618003-2020-07427
Device Sequence Number10948425
Product Code EXE
UDI-Device Identifier00768455187072
UDI-Public00768455187072
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2022
Device Model Number411807
Device Lot Number7K02463
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2020
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown